# SDR 98ZZZX3022

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95242
- Make and model: Cessna 182S
- Aircraft serial: 18280146
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Condition: Broken
- Location: Rt Flange
- Part time: 150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OIL CHANGE, FOUND RT MUFFLER FLANGE BROKEN OUT AROUND WELDED AREA.   CANNOT DETERMINE IF MANUFACTURER OF MUFFLER IS AT FAULT WITH A BAD WELD.
